Dora Selesi
Dora Selesi
Faculty of Sciences, Universtity of Novi Sad
Verified email at dmi.uns.ac.rs - Homepage
Title
Cited by
Cited by
Year
Expansion theorems for generalized random processes, Wick products and applications to stochastic differential equations
S Pilipović, D Seleši
Infinite Dimensional Analysis, Quantum Probability and Related Topics 10 (01 …, 2007
422007
Harmonic scalpelŪ hemorrhoidectomy: A painless procedure?
D Ivanov, S Babović, D Seleši, M Ivanov, R Cvijanović
Medicinski pregled 60 (9-10), 421-426, 2007
362007
The stochastic Dirichlet problem driven by the Ornstein–Uhlenbeck operator: Approach by the Fredholm alternative for chaos expansions
T Levajković, S Pilipović, D Seleši
Stochastic analysis and applications 29 (2), 317-331, 2011
192011
Chaos Expansion Methods for Stochastic Differential Equations Involving the Malliavin Derivative–Part I
T Levajković, D Seleši
Publications de l'Institut Mathematique 90 (110), 65-84, 2011
192011
On the generalized stochastic Dirichlet problem—part I: the stochastic weak maximum principle
S Pilipović, D Seleši
Potential Analysis 32 (4), 363-387, 2010
192010
Structure theorems for generalized random processes
S Pilipović, D Seleši
Acta Mathematica Hungarica 117 (3), 251-274, 2007
172007
Stochastic evolution equations with multiplicative noise
T Levajković, S Pilipović, D Seleši, M Žigić
Electronic Journal of Probability 20, 2015
162015
Mera i integral: fundamenti teorije verovatnoce
S Pilipovic, D Seleši
Zavod za udzbenike, Beograd, 2012
162012
Fundamental equations with higher order Malliavin operators
T Levajković, S Pilipović, D Seleši
Stochastics 88 (1), 106-127, 2016
152016
Hilbert space valued generalized random processes. I.
D Seleši
Novi Sad Journal of Mathematics 37 (1), 129-154, 2007
152007
Chaos expansions: Applications to a generalized eigenvalue problem for the Malliavin derivative
T Levajković, S Pilipović, D Seleši
Integral Transforms and Special Functions 22 (2), 97-105, 2011
142011
On generalized Malliavin calculus
SV Lototsky, BL Rozovskii, D Seleši
Stochastic Processes and their Applications 122 (3), 808-843, 2012
132012
Chaos Expansion Methods for Stochastic Differential Equations Involving the Malliavin Derivative–Part II
T Levajković, D Seleši
Publications de l'Institut Mathematique 90 (110), 85-98, 2011
132011
On the generalized stochastic Dirichlet problem—part II: solvability, stability and the Colombeau case
S Pilipović, D Seleši
Potential Analysis 33 (3), 263-289, 2010
132010
Algebra of generalized stochastic processes and the stochastic Dirichlet problem
D Seleši
Stochastic analysis and applications 26 (5), 978-999, 2008
132008
Chaos expansion methods in Malliavin calculus: a survey of recent results
T Levajkovic, S Pilipovic, D Seleši
Novi Sad J. Math 45 (1), 45-103, 2015
122015
Hilbert space valued generalized random processes. II.
D Seleši
Novi Sad Journal of Mathematics 37 (2), 93-108, 2007
122007
Generalized stochastic processes in algebras of generalized functions
R Mirkov, S Pilipović, D Seleši
Journal of mathematical analysis and applications 353 (1), 260-270, 2009
102009
Chaos expansion of generalized random processes on fractional white noise space
T Levajkovic, D Seleši
Novi Sad J. Math 38 (3), 2008
72008
Generalized stochastic processes in algebras of generalized functions: Independence, stationarity and SPDEs
S Gordić, M Oberguggenberger, S Pilipović, D Seleši
Journal of Mathematical Analysis and Applications 475 (2), 1196-1214, 2019
62019
The system can't perform the operation now. Try again later.
Articles 1–20